# SDR SIMA202002143004

- Difficulty date: February 13, 2020
- Submitted: February 14, 2020
- Operation: Air carrier
- Aircraft: N804AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145487
- Aircraft time: 35,540 hours, 31,571 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER LIGHT INOP ABOVE LH WING.-C/A-RAR LAMP AND OPERATIONAL CHECK OF EMER LIGHTS GOOD IAW AMM 33-50-10 AND 33-50-00.
